# SDR 99ZZZX3571

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99CA
- Make and model: Beech B-99
- Aircraft serial: U127
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 115610010
- Condition: Damaged
- Location: Elevator
- Component: 115610010275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED LEFT ELEVATOR MIDDLE HINGE HOLES WORN.  REPLACED BOTH MIDDLE AND OUTBOARD HINGE WITH NEW HINGES.  HINGES POSSIBLY WORN DUE TO PIVOT BOLTS NOT PROPERLY TORQUED TO BUSHINGS BETWEEN HINGE PLATES.  SUBMITTER STATED DURING INSPECTION, BOLTS SHOULD BE CHECKED FOR SECURITY.
